# SDR UIEA2023032700286

- Difficulty date: March 27, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 80,340 hours, 15,360 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT LOWER WING SURFACE ZONE 193, FUEL LEAK ON WING STRINGER SPLICE #6 AND WING STG #10 AT BBL 97.42.( FUEL LEAK WAS REPAIRED ON WING STRINGER SPLICE #6 AND WING STG #10 AT BBL 97.42 PER AMM 28-11-00-308-013 REQUIREMENTS )
